# SDR SIMA2011334004

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: 2891002
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3998 THE CREW REPORTED THE O2 DEMO MASK WAS MISSING.  THE AICRAFT WAS REMOVED FROM SERVICE.  REPLACED THE DEMO MASK IAW EMB-145 STANDARD PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
